PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Towards integration on colored supermanifolds

Volume 110 / 2016

Norbert Poncin Banach Center Publications 110 (2016), 201-217 MSC: 17A70, 58A50, 13F25, 16L30, 58J52, 15A66, 11R52. DOI: 10.4064/bc110-0-14


The aim of the present text is to describe a generalization of superalgebra and supergeometry to $\mathbb Z_2^n$-gradings, $n \gt 1$. The corresponding sign rule is not given by the product of the parities, but by the scalar product of the $\mathbb Z_2^n$-degrees involved. This $\mathbb Z_2^n$-supergeometry exhibits interesting differences with classical supergeometry, provides a sharpened viewpoint, and has better categorical properties. Further, it is closely related to Clifford calculus: Clifford algebras have numerous applications in physics, but the use of $\mathbb Z_2^n$-gradings has never been investigated. More precisely, we discuss the geometry of $\mathbb Z_2^n$-supermanifolds, give examples of such colored supermanifolds beyond graded vector bundles, and study the generalized Batchelor–Gawędzki theorem. However, the main focus is on the $\mathbb Z_2^n$-Berezinian and on first steps towards the corresponding integration theory, which is related to an algebraic variant of the multivariate residue theorem.


  • Norbert PoncinMathematics Research Unit
    University of Luxembourg
    6, rue Richard Coudenhove-Kalergi
    L-1359 Luxembourg City, Grand-Duchy of Luxembourg

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image